# SDR 2007UALA00015

- Difficulty date: December 28, 2006
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 41,563 hours, 30,452 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6546921XXX
- Condition: Misinstalled
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL360 CREW HEARD LOUD RUSH OF AIR, SHORTLY FOLLOWED BY CABIN ALT CLIMBING AND CABIN ALT WARNING SOUNDING.  UNABLE TO CONTROL PRESSURIZATION.  DIVERTED DUE TO LOSS OF CABIN PRESSURE.  *S/D*  IMPROPER INSTALLATION.  REPLACED FWD CARGO DOOR SEAL DUE TO MISSING AND HANGING OUT OF DOOR.
